# SDR UALA2013072305160

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 69,148 hours, 25,380 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: R4 Arm Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ARM LIGHT DOES NOT ILLUMINATE.   REPLACED LAMP IN R4 DOOR ARMED LIGHT. LIGHT WORKS FOR A COUPLE OF CYCLES THEN DOES NOT WORK.
